# SDR CA101229003

- Difficulty date: December 18, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8201
- System (JASC): 6110 · Propeller Assembly
- Part: Shaft
- Part number: 312334201
- Condition: Cracked
- Location: Propeller
- Part time: 20,581 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: O

## Discrepancy

(CAN) OIL LEAK DURING FLIGHT, THE CREW REPORTED HIGH VIBRATIONS WHICH WAS FOLLOWED DURING APPROACH BY OIL PRESSURE FLUCTUATIONS. DURING TAXI AFTER LANDING, THE LOW OIL PRESSURE WARNING LIGHT FLICKERED ON AND OFF. POST FLIGHT INSPECTION FOUND A SEVERE OIL LEAK AT THE PROPELLER SHAFT. FURTHER INSPECTION FOUND A CIRCUMFERENTIAL CRACK ON THE PROPELLER SHAFT FROM WHICH OIL WAS ESCAPING. THE ENGINE WILL BE FORWARDED TO STANDARD AERO AND THE SHAFT WILL BE SENT TO P&WC FOR INVESTIGATION. (TC# 20101229003)
